# SDR WX0A072025

- Difficulty date: July 15, 2014
- Submitted: July 16, 2014
- Operation: Air carrier
- Aircraft: N863GA
- Make and model: Doug MD 83
- Aircraft serial: 49911
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: 66601101
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE CREW LIFE VEST MISSING.  INSTALLED CREW LIFE VEST IAW AMM 25-60-00.
